Razvarz, S, Jafari, R orcid.org/0000-0001-7298-2363 and Yu, W (2018) Numerical Solution of Fuzzy Differential Equations with Z-numbers using Fuzzy Sumudu Transforms. Advances in Science, Technology and Engineering Systems, 3 (1). pp. 66-75. ISSN 2415-6698
Abstract
The uncertain nonlinear systems can be modeled with fuzzy differential equations (FDEs) and the solutions of these equations are applied to analyze many engineering problems. However, it is very difficult to obtain solutions of FDEs.
In this paper, the solutions of FDEs are approximated by utilizing the fuzzy Sumudu transform (FST) method. Here, the uncertainties are in the sense of Z-numbers. Important theorems are laid down to illustrate the properties of FST. The theoretical analysis and simulation results show that this new technique is effective to estimate the solutions of FDEs.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | This is an open access article under the terms of the Creative Commons Attribution License (CC-BY 4.0), which permits unrestricted use, distribution and reproduction in any medium, provided the original work is properly cited. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/. |
Keywords: | K fuzzy Sumudu transform; fuzzy differential equation; Z-number |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Design (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 27 Jan 2020 12:07 |
Last Modified: | 25 Jun 2023 22:08 |
Status: | Published |
Publisher: | ASTES Journal |
Identification Number: | 10.25046/aj030108 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:156077 |